Left side (arm & legs - blue & cold) - shortness of breath
My daughter is 30 yrs old and has a sudden onset of severe shortness of breath that comes on suddenly. She feels as if there is no air in her lungs. Becomes very dizzy & lightheaded. Also, sudden onset of very cold left side of body & both left hand and foot turn very blue. Also experiencing numbness & tingling in left leg (entire leg).
Her blood pressure is vacillating at rest. Has been registering a little high (135/88 at rest) but just registered at 101/65 (at rest).
Also has had sudden onset on daily headaches and sometimes turn to severe migraines. Her skin is extremely cold to the touch...toenails are blue.
Echocardiogram was "normal" but she has not been seen by a cardiologist. STRONG FAMILY HISTORY FOR BICUSPID VALVE (her maternal grandfather and her maternal uncle -- my father & brother).
They have sent every type of doctor to see her, but no cardiologist. Shortness of breath is severe but her oxygen level is normal. How can they find out what is causing left sided blue/tingling/numb limbs & shortness of breath??
Does your daughter suffer from high stress? This could also be somewhat related to anxiety. I was driving a few weeks ago, sitting in traffic when all of a sudden I felt like I couldnt breathe. I had a tightness in my chest, I couldnt catch my breath, I had pain down my left arm. This lasted 3 days. Later that week I had my bp taken at work and it was 158/106. I rushed to the ER and they did an EKG. It was normal and my bp at that time was 122/75. My bp has been fluctuating since. Just a couple of days ago at the doctors office, it was 120/82. This morning at work it was 135/90. I also have severe anxiety attacks. Just wondering if any doctors had considered this possibility. The only thing I dont have is blue toenails but the tingling, cold hands, and stuff can be related to anxiety.
i am a 16 year old female and i was sitting at the kitchen table doing my homework when all of a sudden my left arm went numb and i got very cold. what could this be ? i'm really worried about it because i have Nephrotic Syndrom (syndrome) , i am also on Anti-depressants . could this have something to do with it ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.